# SDR SWIA200718679

- Difficulty date: July 18, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 7,781 hours, 5,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CRACKED AT RBL AND LBL 11, FOUND AT C-CHECK.  INSTALLED FS 280 BEAM PER CRJ7/9 SRM 51-42-23/REO 670-53-11-047.
